# SDR DHL2007750504

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,009 hours, 21,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LWR AFT FRAME CORRODED.  REMOVED DOOR AFT CORNER AND DISPLACED WEB TO GAIN ACCESS IAW B727 SRM 51-30-2.  CUT-OUT DAMAGED SECTION OF FRAME DIM 13 1/2" BY 6" IAW B727 51-10-1 AND 51-40-3 FIG 1.  FABRICATED NEW FRAME SECTION FROM 7075-T6 .063" PO NR 9005314 DIM 13" 1/2 BY 6" AND SPLICE ANGLE FROM 7075-T6 .071"PO NR 9003585 DIM 7" BY 6" IAW B727 SRM 51-40-3 FIG1 NAD 52-30-1 FIG 4.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR PARTS IAW B727 SRM 51-30-2 AND 51-40-3 FIG 1 AND REINSTALLED DOOR AFT CORNER AND WEB IAW B727 SRM51-30-2
